# SDR ASOA2013122409691

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 25,217 hours, 23,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT EXIT SIGNS IN THE GALLEY WILL NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE SELECTED ON.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS SYS IAW AMM 33-51-00. OPS CHECKED GOOD.
